# SDR IPXA12572157

- Difficulty date: February 2, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N53612
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN DECK FLOORBOARD 252XBF EDGE DAMAGE.  FABRICATED NEW FLOORBOARD IAW B757-5320-9692-H.
